# SDR AC2A114642

- Difficulty date: March 21, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 6,622 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BP9
- Part serial: 218
- Condition: Inoperative
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED BATTERY, BATTERY WOULD NOT ACCEPT CHARGE, BATERY OUTPUT VOLTAGE IS 5 VDC.
